# SDR IPXA09B55842

- Difficulty date: April 20, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Seal
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D DMI C397322 RT WING MISSING MID - FLAP T/E FLAP TO FUSELAGE SEAL.  ORIGINAL COMPRESSION SEAL ASSY BETWEEN FROM CUSTOMER.  VISUAL INSP PERFORMED SUPPORT TUBES FOUND WORN AND SUPPORT WEB CRACK FOUND.  SUPPORT TUBES REPLACED AS PER SRM 57-52-01.  SUPPORT WEB REPAIRED AS PER SRM 51-70-11 FIG 1, REV 11.  COMPRESSION SEAL ASSY REINSTALLED & OPERATION CHK CUTOUT AS PER MM 57-52-01 AND 27-51-00.
